# SDR UIEA2020042100782

- Difficulty date: April 20, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,609 hours, 16,045 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22040673
- Part serial: 3779
- Condition: Inoperative
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK INOPERATIVE.  REMOVED AND REPLACED THE RT ACM IAW AMM 21-51-03.  OPS CHECKED GOOD.
